Discount: Equate Ibuprofen Pain Reliver/Fever Reducer 200 mg 100 Coated Tablets in (2 Pack)

51GYLx5BniL

Get The Best Deal
See Special Price
$6.02
 
ADD TO CART

Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps

  • Compare to Advil Tablets active ingredient.
  • Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.
  • 200 Coated Tablets